# SDR CALA2024091000615

- Difficulty date: September 7, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 61,958 hours, 22,404 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Faulted
- Location: Air Speed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAS DISAGREE AT FL380 RAN QRC QRH. RESULTED IN A RETURN TO GUM. CAPT SI DE WAS 15 KTS SPLIT. FLUSHED AND DEBRIS REMOVED FROM LEFT (CAPT'S) PITOT PROBE REF AMM 34-11-00-170-802 (ALTERNATE METHOD). PERFORMED LEFT PITOT LEAK TEST REF AMM 34-11-00-790-810. LEAK TEST PASSED. INSPECTED PITOT PROBE, NO OBVIOUS DEFECTS OR FAULTS. PITOT HEAT OPS CK GOOD. -END- CW IDT INSP ON CAPT'S ADM QD FITTING AND DRAIN QD PER AMM 34-11-00-170-802. PERFORMED LEFT PITOT LEAK TEST REF AMM 34-11-00-790-810
